MAUDE Adverse Event Report: CORPORATION STERIS CANADA SYSTEM 1 ENDO; SYSTEM 1 ENDO LIQUID CHEMICAL STERILANT PROCESSING SYSTEM

CORPORATION STERIS CANADA SYSTEM 1 ENDO; SYSTEM 1 ENDO LIQUID CHEMICAL STERILANT PROCESSING SYSTEM
Model Number 1 ENDO
Medical Device Problem Codes Mechanical Problem (1384); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system 1 endo liquid chemical sterilant processing system subject of the reported event is being returned for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that their system 1 endo liquid chemical sterilant processing system would not drain properly and had trouble opening the door.Patient procedures were subsequently postponed.No report of injury.
 
Additional Manufacturer Narrative
The system 1 endo liquid chemical sterilant processing system subject of the reported event was returned for evaluation.The unit was evaluated and following a thorough review, a root cause could not be determined.The device history record was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.The user facility was provided a replacement system 1 endo liquid chemical sterilant processing system.No additional issues have been reported.

Brand Name
SYSTEM 1 ENDO
Common Device Name
SYSTEM 1 ENDO LIQUID CHEMICAL STERILANT PROCESSING SYSTEM
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20919283
Report Number9680353-2024-00042
Device Sequence Number8391431
Product Code MED
UDI-Device Identifier00724995170554
UDI-Public(01)00724995170554(11)240826
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K232914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1 ENDO
Device Catalogue NumberP6900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown